# SDR TSAA0426075

- Difficulty date: November 9, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-800
- Aircraft serial: 21809
- Engine: Pwa JT8D9A
- Engine time: 70,969 hours, 65,724 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

FLT 922, (NON-ETOPS) HAD ENGINE NR 2 FIRE INDICATION ON CLIMBOUT.  SHUTDOWN ENGINE NR 2 AND FIRED BOTH ENGINE FIRE EXTINGUISHER BOTTLES.  RETURNED TO HNL.  REPLACED THE NR 2 ENGINE LOWER FIRE DETECTION LOOP.  SYSTEM CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
